# SDR USAA2012050700001

- Difficulty date: May 5, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 11,814 hours, 1,552 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE 4R CIDS PANEL INDICATES DOOR PRESSURE CAUTION.  MAINTENANCE SERVICED DOOR ASSIST BOTTLE.
